• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Periods ( sorry tmi )

Surfhunny

Laugh in the face of food
#2
My periods seem to be longer since I started taking the pill. They're heavier for longer, I used to have 3 heavy days then wind down, now I have 5 heavy days then it stops. Crap that reminds me, I forgot to start my new packet today - good job I'm single at the moment!! Hope it's nothing serious, maybe go see the doc again.
 
#3
Hi Hun,

Before I started CD I hadn't had regular periods for about 10 years and about 3 weeks into the diet my period from hell started and lasted about 4 weeks. I honestly thought it was never going to end.

I went to my Doctor and she prescribed Norethisterone which stops your period, but it didn't work for me, and she said if my next period the same I may have to go in for 'further investigation'.

I just think my body is readjusting itself after all the abuse it has had over the years. I'm sure there is a thread on here about heavier periods / spotting during CD.

Hope you feel better today.

Sharon xx
 
#4
Not had my period yet. Due in 5 days. Hmm I dnt want it to last longer!!!! Pmt any different? I wonder it if will affect my weigh in on Sunday or the one after....
 
#5
I never really suffer pmt so no difference there?
I don't really want to take meds and it's not bothering me that much so may just trundle on.
 
#6
go back to your Doc and they can do a quick examination just for anything obviously that is causing it. How old are you? I came off the pill at 37 and started to get very heavy periods almost immediately after. Eventually told GP about 4 months ago and seems it's just related to age (I have just hit 40). Both girls I share an office with have similar issues, one is 39, the other is 43.

I take Tranexamic acid which is a clotting agent and reduces the 'fear' factor :eek: as the flow is less (but still a bit scary because of what the meds do). The meds help quite a bit but aren't a perfect solution. The coil is an option for many but I haven't had children and have been told I'm not suitable.

If you think last month was a miscarriage I would definitely pop to your GP in case your body is still trying to 'deal' with it.
 
#7
more than likely it will be CD related, i have the mirena coil which meant i virtually had no bleeding at all but within a few weeks of being on CD i would be quite heavy and lasting around 10-14 days :mad: its only just starting to settle down now and ive been off CD for about 2 months
 

Isis1981

Are We There Yet?
#8
I have the Mirena coil. My periods were all but nothing. My periods started tuesday (day after my first weigh in) and man what a period!lol...Not had anything like this since before the Mirena! I think it is the drastic eating change that can cause it.

PMT wise, I was not too bad at all and the heavy period has not been painful. Just a lot heavier than normal. How heavy it is, I am surprised I even had a good loss!lol
 

Surfhunny

Laugh in the face of food
#9
Reading all these makes me realise how lucky I am in this department. Even before I went on the pill I was pretty regular and CD didn't seem to affect them. It'll be interesting to see if my periods get shorter again when I stop CD because my friend is on the same pill and hers only last 3 days.
 


Similar threads